English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  SR and SZ Algorithms for the Symplectic (Butterfly) Eigenproblem

Benner, P., Faßbender, H., & Watkins, D. (1999). SR and SZ Algorithms for the Symplectic (Butterfly) Eigenproblem. Linear Algebra and its Applications, 287(1-3), 41-76. doi:10.1016/S0024-3795(98)10090-3.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-9BA9-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-9BAA-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Faßbender, Heike2, Author
Watkins, David3, Author
Affiliations:
1Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738149              
2Fachbereich 3 — Mathematik und Informatik, Zentrum für Technomathematik, Universität Bremen, 28357 Bremen, Germany, ou_persistent22              
3Department of Pure and Applied Mathematics, Washington State University, Pullman, WA 99164-3113. USA, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1999
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1016/S0024-3795(98)10090-3
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Linear Algebra and its Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 287 (1-3) Sequence Number: - Start / End Page: 41 - 76 Identifier: -